Scopus: 2 citations, Google Scholar: citations
Skew product attractors and concavity
Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Misiurewicz, Michal (IUPUI(Indianapolis). Department of Mathematical Sciences)

Date: 2015
Abstract: We propose an approach to the attractors of skew products that tries to avoid unnecessary structures on the base space and rejects the assumption on the invariance of an attractor. When nonivertible maps in the base are allowed, one can encounter the mystery of the vanishing attractor. In the second part of the paper, we show that if the fiber maps are concave interval maps then contraction in the fibers does not depend on the map in the base.
Note: Número d'acord de subvenció MICINN/MTM2008-01486
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Attractors ; Concavity ; Monotonicity ; Quasiperiodic forcing ; Skew product
Published in: Proceedings of the American Mathematical Society, Vol. 143 Núm. 2 (2015) , p. 703-716, ISSN 1088-6826

DOI: 10.1090/S0002-9939-2014-12271-4

14 p, 369.3 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-01-12, last modified 2019-02-26

   Favorit i Compartir